# SDR 2016F00165

- Difficulty date: August 9, 2016
- Submitted: August 11, 2016
- Operation: General aviation
- Aircraft: N45KH
- Make and model: Lear 45LEAR
- Aircraft serial: 313
- Aircraft time: 3,073 hours, 2,033 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6656100000010
- Part serial: 3352
- Condition: Delaminated
- Location: Cockpit
- Part time: 825 hours, 494 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING CRUISE AT 41,000 FEET, THE RIGHT WINDOW DELAMINATED RESULTING IN AN EMERGENCY DECENT AND LANDING AT THE CLOSEST AIRPORT.
